American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05C30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Jeff Cooper and Dhruv Mubayi. Counting independent sets in triangle-free graphs. Proc. Amer. Math. Soc. 142 (2014) 3325-3334.
Abstract, references, and article information   
View Article: PDF

[2] Douglas Bowman and Alon Regev. Counting equivalence classes of vertex pairs modulo the dihedral action on the associahedron. Proc. Amer. Math. Soc. 141 (2013) 779-789.
Abstract, references, and article information   
View Article: PDF

[3] K. Petersen and A. Varchenko. Path count asymptotics and Stirling numbers. Proc. Amer. Math. Soc. 140 (2012) 1909-1919.
Abstract, references, and article information   
View Article: PDF

[4] Timothy Y. Chow. The $Q$-spectrum and spanning trees of tensor products of bipartite graphs. Proc. Amer. Math. Soc. 125 (1997) 3155-3161. MR 1415578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] C. J. Liu. Enumeration of Hamiltonian cycles and paths in a graph . Proc. Amer. Math. Soc. 111 (1991) 289-296. MR 1028288.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Donald E. Knuth and Boris Pittel. A recurrence related to trees . Proc. Amer. Math. Soc. 105 (1989) 335-349. MR 949878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Bruce P. Mull, Robert G. Rieper and Arthur T. White. Enumerating $2$-cell imbeddings of connected graphs . Proc. Amer. Math. Soc. 103 (1988) 321-330. MR 938690.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] C. J. Liu. An operator approach to the principle of inclusion and exclusion . Proc. Amer. Math. Soc. 96 (1986) 528-536. MR 822454.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] F. K. Hwang. Cycle polynomials . Proc. Amer. Math. Soc. 83 (1981) 215-219. MR 620017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] C. J. Liu and Yutze Chow. Enumeration of forests in a graph . Proc. Amer. Math. Soc. 83 (1981) 659-662. MR 627715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1